Your question was: My hair is thinning out while on Murad Acne Complex, help!.
Yes, the same thing happened to me. I had long thick hair before and while on Murad Acne Complex. Never took b.c till Murad Acne Complex which made it thicker too. shortly after Murad Acne Complex my hair started to fall out and is very thin and dry now. I had labs around that time to find out that I had low iron, but not anemic...have your iron levels checked, sometimes low iron can result in hair problems...It is thought that the hair is scarificed before the blood. Have ferritin levels checked.
No family hx....."Drug-induced alopecia Other drug-induced mechanisms may also lead to alopecia. Non-scarring, diffuse hair thinning without scalp disease, weeks to months after starting the offending drug, is characteristic. Many drugs have been implicated, including anabolic steroids causing androgenetic alopecia in young women, and retinoids (e.g. isotretinoin, acitretin, and vitamin A). Note that retinoids can cause progressive kinking of the hair.
P.S. My acne is worse then before Murad Acne Complex now also....It can happen. good luck..
Thanks so much for the info! I'm going to get to my doctor asap so I can get those tests done!!ugh... I really don't wanna lose my hair this sucks... I guess I might have 2 invest in a good wig lol!haha don't worry!! I dont think it happens to everyoneive been trying to be gentle with my hair and am looking for good products to use... I hope this subsides... it's breaking my heart a little bit..
A lot of side effects can appear AFTER you finish your course. They did for me and are still here, they have done for many others. So you traded in your acne, well you didn't, for hairloss and new acne because of Murad Acne Complex. It sucks doesn't it. I suppose it makes you more aware of how stupid we can be to clear up common skin condition...
There's a very long thread in this forum about Murad Acne Complex and hair loss. I believe a couple of members are using topicals that are helping them.I'll find the link for you. Good luck.http://www.acne.org/messageboard/answers-d...ir-t152239.htmlAlso ... what you say about body hair has me wondering if there might be an underlying hormonal issue? If I were you, I'd see a specialist and get your hormone levels checked...